... last from 3 to 4 days. My last period was on May 31st to June 3rd. This month I was taking Clindamycin hcl for a week I was having sexual intercourse but was doing the pull out method there was a chance he ejaculated a little inside me but wasn't to worried. I was due to take out my nuva ring on June 25th to get my period once again I had very light brown spotting on and off during this week but never an actual period I still havent recieved my period and I'm considered 5 days late could I possibly be pregnant or is this a side affect of the antibiotics
You should have used a condom while you were on antibiotics and a week after. Put the ring back in, on the 7th day, no matter what happens. You cannot say you're 5 days late because you can get your period any time during that week. You can wait a week after you put the ring in and do a pregnancy test. Its most likely that you're not pregnant, and that's all the period you're going to have this month. With birth control the advice is to wait until you miss 2 periods in a row to worry about it.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 2 Jun 2016 • 3 answers
I have been on the nuva ring for 3 months I took my nuva ring out a week late I am now 34 days late?
Posted 7 Jun 2016 • 0 answers
Posted 6 Aug 2016 • 0 answers